Discussions that mention atacand

High & Low Blood Pressure board


Hello,


I know that many of you are on Diovan and I have a question regarding ARBs as a drug class. I started Atacand 8 mg few days ago and from that time I'm very tired and sleepy, I have read elsewhere that some patients had the same feeling which disappeared after 10 to 15 days. Does anyone of you got this side effect? it will go away or I have to change the Med again :(?

I really need to know because I think that this is the only side effect that I got from Atacand so it will appear then thise Med will be very good to handle my BP.
Thanks for help
Michael
Quote from michaellabibat:
Hello,


I know that many of you are on Diovan and I have a question regarding ARBs as a drug class. I started Atacand 8 mg few days ago and from that time I'm very tired and sleepy, I have read elsewhere that some patients had the same feeling which disappeared after 10 to 15 days. Does anyone of you got this side effect? it will go away or I have to change the Med again :(?

I really need to know because I think that this is the only side effect that I got from Atacand so it will appear then thise Med will be very good to handle my BP.
Thanks for help
Michael


I know when I first took Diovan it was doing that so I started to take it at night before bedtime and it stopped but then about 6 months into i changed to taking it in the am and no problems at all..At least non that I am aware of..Lisa